# SDR 98ZZZX4614

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N172WE
- Make and model: Cessna 172M
- Aircraft serial: 17265192
- Engine: Lyc O320E2D
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: M3819
- Condition: Cracked
- Location: Engine
- Part time: 488 hours
- Component: Slick, 4370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DISTRIBUTOR BLOCK CRACKED DURING A 500-HOUR INSPECTION.  CRACK RADIATES FROM BEARING OUTWARD APPROXIMATELY .25 INCH.  APPEARS TO COME FROM STRESS, IN THAT AREA.
